# SDR ASAA2023051743345

- Difficulty date: May 17, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N632VA
- Make and model: Airbus A320-214
- Aircraft serial: 03155
- Aircraft time: 45,487 hours, 14,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN R/H LWR SILL AT FR68 HAS CORROSION. GROUNDED - YES. ACCOMPLISHED CATEGORY "A" PERMANENT REPAIR ON AFT CABIN R/H LWR SILL AT FR68, Y=1732 IAW A320 SRM 53-41-14-300-001, REV 144.
